# SDR SWAA2015022336797

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE WEB CORRODED AT BS 1016, LBL 3.  R & R WEB IAW SRM & DWG.
